# SDR DL72S952394

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT UPPER TRUNNION BEARING FITTING IS PITTED ON THE I/D OF FITTING, FWD HOLE IN UPPER FITTING IS PITTED.  REPAIR PER E.O. 4-57751-3.
